# SDR VNAA202501210017

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR SUPPORTS (5EAS) LOCATED BTW FS 280.00 - FS 295.00 AND AT FWD FUSELAGE FLOOR STRUCTURE.     PER CRJ-900 SRM 51-42-21-001-001-A01 AND GALLEY FLOOR SUPPORT (1EAS) LOCATED BTW FS 280.00 - FS 295.00 WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND DAMAGE NOT WAS FOUND.
